# SDR FDEA202210242647

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186312822
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ZONE 240 - FLOOR PANEL 242MCF IS DELAMINATED REPAIRED FLOOR PANEL 242 MCF IAW B757 SRM 53-00-50-2R, REMOVED AND INSTALLED INSERTS   IAW B757 SRM 53-00-50-2R
